TITLE

Letter: Sensitivity to rifampicin

AUTHOR(S)
Girling, D J; Mitchison, D A; Fox, W
PUB. DATE
July 1974
SOURCE
British Medical Journal;7/13/1974, Vol. 3 Issue 5923, p114
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64111061

 

Related Articles

  • RIFAMPICIN INDUCED THROMBOCYTOPENIA. Das, Sudip; Roy, Alok Kumar; Maiti, Arunasis // Indian Journal of Dermatology;2006, Vol. 51 Issue 3, p222 

    A letter to the editor about rifampicin-induced thrombocytopenia is presented.

  • Acute Pancreatitis Induced by Isoniazid. Izzedine, Hassane; Launay-Vacher, Vincent; Storme, Thomas; Deray, Gilbert // American Journal of Gastroenterology;Nov2001, Vol. 96 Issue 11, p3208 

    Presents a letter to the editor regarding patients treated with isoniazid or rifampicin for tuberculosis.

  • Pharmacokinetics of Rifampicin. Gadkowski, L. Beth; Stout, Jason E. // Clinical Infectious Diseases;2/15/2007, Vol. 44 Issue 4, p618 

    A letter to the editor is presented about pharmacokinetics of rifampicin in patients with tuberculosis and diabetes mellitus.

  • Effect of rifampicin and erythromycin on the initiation of galactose induced cataract in rats. Patil, Raj Rajeshwari R.; Worlikar, Pratibha S.; Chaudhari, Amol B.; Radhakrishnan, Ozhukil K.; Gupta, Rajendra P.; Puri, Saurabh // Journal of Pharmacology & Pharmacotherapeutics;Oct-Dec2012, Vol. 3 Issue 4, p330 

    A letter to the editor is presented on the study examining the effect of rifampicin and erythromycin on the initiation of galactose induced cataract in Sprague Dawley albino rats.

  • Calcium metabolism during rifampicin and isoniazid therapy for tuberculosis. Brodie, M. J.; Hillyard, C. J. // Journal of the Royal Society of Medicine;Nov1982, Vol. 75 Issue 11, p919 

    A letter to the editor is presented in response to the article "Calcium metabolism during rifampicin and isoniazid therapy for tuberculosis" in the July 1982 issue.

  • Effectiveness of ellagic acid on isoniazid-rifampicin induced liver damage in rats. Ambrose, Samuel Stephen; Solairaj, Ponnu; Subramoniam, Appian // Journal of Pharmacology & Pharmacotherapeutics;Jan-Mar2013, Vol. 4 Issue 1, p60 

    A letter to the editor is presented regarding the research on the effectiveness of ellagic acid on isoniazid-rifampicin induced liver damage in rats.

  • Prolonged inductive effect of rifampicin on linezolid exposure. Gervasoni, Cristina; Simonetti, Francesco; Resnati, Chiara; Charbe, Nitin; Clementi, Emilio; Cattaneo, Dario // European Journal of Clinical Pharmacology;May2015, Vol. 71 Issue 5, p643 

    A letter to the editor is presented regarding the use of rifampicin and linezolid for the treatment of patients with chronic osteomyelitis.

  • Comment on the case report "Limb deformity in a newborn. Is rifampicin just an innocent bystander? " by Kalayci et al. Keskin-Arslan, E.; Acar, S.; Kaplan, Y. C. // European Review for Medical & Pharmacological Sciences;Jan2016, Vol. 20 Issue 1, p1 

    A letter to the editor is presented in response to the article "Limb deformity in a newborn. Is rifampicin just an innocent bystander" by Kalayci and colleagues in the previous issue.

  • Inconsistencies in a Study of Rifampicin-Miconazole-Impregnated Catheters versus Standard Catheters. Trikalinos, Nikolaos A.; Trikalinos, Thomas A. // Clinical Infectious Diseases;3/15/2009, Vol. 48 Issue 6, p841 

    A letter to the editor is presented in response to the article concerning the comparison of rifampicin-miconazole-impregnated catheters with standard catheters.

  • Thrombocytopenia due to rifampicin. Gupta, Prahlad Rai // Lung India;Oct-Dec2012, Vol. 29 Issue 4, p394 

    A letter to the editor is presented in response to the article "Thrombocytopenia due to rifampicin" by Ramakant Dixit, Jacob George, and Arun K. Sharma in the January to March 2012 issue.

Share

Read the Article

Other Topics